# SDR ASMF201010006

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737705
- Aircraft serial: 29363
- Aircraft time: 20,841 hours, 10,986 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL4635
- Condition: Leaking
- Location: Elevator Feel
- Part time: 20,841 hours, 10,986 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE AND DESCENT, THE CONTROL COLUMN WITH AFT AND FWD MOVEMENT ABOUT 2 INCHES. ACFT WAS SENT TO THE HANGAR AND MX PERFORMED A CONTROL COLUMN POWER FORCE TEST AND ELEVATOR MECHANISM CONDITION INSP IAW 27-31-00; ELEVATOR PITOT SYS LEAK TEST WAS ACCOMPLISHED IAW MM 27-31-17 TASK 27-31-17-790-801 AND THE ELEVATOR FEEL ACTUATOR WAS REPLACED IAW MM 27-31-67; OPS TEST WAS PERFORMED IAW FIM 27-31 TASK 812 AND ELEVATOR CONTROL CABLES ADJUSTMENT WAS PERFORMED IAW MM 27-31-00, TESTED CORRECT.
